--Helen Keller--
.blog
Saturday, July 29, 2006
A few of my friends had commented tt i seem to lose weight le... Well... They're right! But i dunno whether it's a good thing or not coz recently i've been eating alot but my weight seems to be going down instead of up. Another thing is coz i've been feeling depressed recently & maybe tt's affecting my health & thus my weight is going down... Not a good way of losing weight tho... I've lost 2.5kg & still 2.5kg away from wat i want my weight to be... Haha... Provided tt my weighing scale is functioning properly la...
Read tis article in the email:
DON'T TAKE PANADOL AND PANADOL ACTI FAST AND PANADOL SOLUBLE (ESP.PPLHAVE GASTRIC). FYI...
One real story from a guy...
My husband was working in a hospital as an IT engineer, as the hospital is planning to set up a database of its patient. And he knows some of the doctor quite well. The doctors used to tell him that whenever they have a headache, they are not willing to take PANADOL (PARACETMOL). In fact,they will turn to Chinese Herbal Medicine or find other alternatives. This is because Panadol is toxic to the body, and it harms the liver. According to the doctor, Panadol will reside in the body for at least 5 years. And according to the doctor, there used to be an incident where an air stewardess consumes a lot of panadol during her menstrual as she needs to stand all the time. She's now in her early 30's, and she needs to wash her kidney (DIALYSIS) every month. As said by the doctor that whenever we have a headache, that's because it is due to the electron/Ion imbalance in the brain. As an alternative solution to cope with this matter, they suggested that we buy 1 or 2 cans of isotonic drink ( eg.100PLUS), and mix it with drinking water according to a ratio of 1:1 or 1:2 (simply, it means one cup 100plus, one cup water.or 2 cups water). Me and my husband have tried this on several occasions, and it seems to work well. Another method will be to submerge your feet in a basin of warm water so that it bring the blood pressure down from your throbbing head. As Panadol is a pain killer, the more Panadol you take, the lesser would be your threshold for pain (your endurance level for pain). We all will fall ill as we aged, for woman, we would need to go through childbirth. Imagine that we had spent our entire life popping quite a substantial amount of Panadol (Pain Killer) when you need to have a surgery or operation, you will need a much more amount of general anesthetic to numb your surgical pain than the average person who seldom or rarely takes Panadol .. If you have a very high intake of Panadol throughout your life (Migraine, Menstrual cramps) it is very likely that normal general anesthetic will have no effects on you as your body is pumped full with panadol and your body is so used to pain killer that you would need a much stronger pain killer, Morphine??
Well.... I'm guilty of tt... Coz i suffers from migraine u see... But trying to cut down le... Anyway, i've a high threshold for pain but the article said otherwise... Haha...
Lessons ytd were bad....... Dunno wat the FA teacher was toking abt..... MA still understand abit but super lots of theory... Sianz... & finally i bought the law textbook le... FA assignment up next week... Zzzz... Law & MA test coming up soon too... OMG!